# SDR SA05017

- Difficulty date: February 8, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Light
- Part time: 14,073 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - THE AFT EMERGENCY POWER SUPPLY UNIT REQUIRED REPLACEMENT.  MAINTENANCE REPLACED THE AFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
